| Model Number |
1012532-80 |
| Medical Device Problem Codes |
Mechanical Jam (2983); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat the external iliac artery.The 10x80mm abs pro vascular self-expanding stent system (sess) was advanced to the target lesion and the stent was attempted to be deployed; however, after two rings of the stent had been released, the thumbwheel become stuck and therefore, the stent could no longer be deployed.The sess was removed from the patient and the procedure was completed with a non-abbott stent.There was no adverse patient effect reported and no clinically significant delay reported in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was returned for analysis.The reported mechanical jam and the reported activation failure were unable to be replicated in a testing environment due to the condition of the returned device (stent returned deployed).Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that interaction with the anatomy and/or inadvertent mishandling resulted in the noted kinked stent sheath; thus resulting in preventing the shaft lumens from moving freely resulting in the reported mechanical jam and the reported activation/deployment failure.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.